# SDR TWAA9804002

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE AFT PRESSURE BULKHEAD FS 1183 BBL08 VERTICAL BEAM WAS CRACKED AT LOWER END.  INSTALLED REPAIR ANGLES PER SB 727-53-0175, AND SRM 51-10-01 AND SRM 51-10-02.  (M)
